Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 650197, 4 pages
http://dx.doi.org/10.1155/2013/650197
Research Article

On the Attractor of the Product System

1Department of Basic Science, Dalian Naval Academy, Dalian, Liaoning 116018, China
2Department of Mathematics, Dalian Nationalities University, Dalian, Liaoning 116600, China

Received 1 June 2013; Accepted 7 August 2013

Academic Editors: G. Stavroulakis and W. Yeih

Copyright © 2013 Guifeng Huang and Lidong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the attractor of the product system and mainly prove that the likely limit set of the product system equals the product of one of each factor system for compact systems with solenoid attractors. Specially, this holds for the product map of Feigenbaum maps. Furthermore, we deduce that the Hausdorff dimension of the likely limit set of the product map for Feigenbaum maps is the sum of one of each factor map.